MathSciNet Relay Station
MathSciNet bibliographic data
MR1978243 85A15 (34A45 65L10)
Liao, Shijun A new analytic algorithm of Lane-Emden type equations. Appl. Math. Comput. 142 (2003), no. 1, 1–16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement